# SDR DALA1123869871

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ON PALLET MAIN CABIN FLOOR PANEL 65 HAS CORROSION AROUND SEVERAL FASTENER HOLES OF PANEL.  REMOVED CORROSION AROUND FASTENER HOLES.  ORIG MAT THICKNESS .025 MAT LOSS.004 MAT REMAIN .019 IAW SRM DC9 53-01 PG 8.  FOUND TO BE IN LIMITS ONE AREA 14" FROM FWD END .010 MAT LOSS FOUND TO BE OUT OF LIMITS.  FABBED REPAIR IAW SRM DC9 53-01 PG 25.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.CPP 5100-01570-01.  REPAIR LABEL DELTA PROCCESS 900-5-1 NR 4.
